# SDR QMLA2012082312140

- Difficulty date: August 23, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N94CH
- Make and model: Bell 206L-4
- Aircraft serial: 52070
- Aircraft time: 9,772 hours, 50,911 cycles
- Engine: Allsn 250C30P
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 206032308103
- Condition: Cracked
- Location: Tailboom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A CRACK WAS FOUND IN FRAME, PN 206-032-308-103 AT STA 205.76.  THE CRACK WAS BEHIND THE UPPER LT TAIL BOOM ATTACH FITTING.  ONCE THE TAIL BOOM WAS REMOVED THE ENTIRE CRACK COULD BE SEEN.
